zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The determinants of dissipative Sturm-Liouville operators with transmission conditions. (English) Zbl 1217.34129
Summary: We study the determinant of perturbation connected with the dissipative operator $L$ generated in $L^{2}(I)$. Then using Livšic’s theorem, we investigate the problem of completeness of the system of eigenfunctions and associated functions of $L$.

34L10Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions (ODE)
47E05Ordinary differential operators
Full Text: DOI
[1] Coddington, E. A.; Levinson, N.: Theory of ordinary differential equations, (1955) · Zbl 0064.33002
[2] Naimark, M. A.: Linear differential operators II, (1968) · Zbl 0227.34020
[3] E.C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations, Oxford, 1946. · Zbl 0061.13505
[4] Everitt, W. N.; Knowles, I. W.; Read, T. T.: Limit-point and limit-circle criteria for Sturm--Liouville equations with intermittently negative principal coefficients, Proc. roy. Soc. Edinburgh sect. A 103, 215-228 (1986) · Zbl 0635.34021 · doi:10.1017/S0308210500018874
[5] Sun, J.; Wang, A.; Zettl, A.: Two-interval Sturm--Liouville operators in direct sum spaces with inner product multiples, Results math. 50, 155-168 (2007) · Zbl 1148.34024 · doi:10.1007/s00025-006-0241-1
[6] Tunç, E.; Mukhtarov, O. Sh.: Fundamental solutions and eigenvalues of one boundary-value problem with transmission conditions, Appl. math. Comput. 157, 347-355 (2004) · Zbl 1060.34007 · doi:10.1016/j.amc.2003.08.039
[7] Akdoğan, Z.; Demirci, M.; Mukhtarov, O. Sh.: Green function of discontinuous boundary-value problem with transmission conditions, Math. methods appl. Sci. 30, 1719-1738 (2007) · Zbl 1146.34061 · doi:10.1002/mma.867
[8] Krall, A. M.; Zettl, A.: Singular self-adjoint Sturm--Liouville problems II: Interior singular points, SIAM J. Math. anal. 19, 1135-1141 (1988) · Zbl 0682.34019 · doi:10.1137/0519078
[9] Fulton, C. T.: Parametrization of titchmarsh’s m({$\lambda$})-functions in the limit circle case, Trans. amer. Math. soc. 229, 51-63 (1977) · Zbl 0358.34021 · doi:10.2307/1998499
[10] Guseinov, G. Sh.; Tuncay, H.: The determinants of perturbation connected with a dissipative Sturm--Liouville operators, J. math. Anal. appl. 194, 39-49 (1995) · Zbl 0836.34027 · doi:10.1006/jmaa.1995.1285
[11] Gasymov, M. G.; Guseinov, G. Sh.: Uniqueness theorems for inverse spectral analysis problems for Sturm--Liouville operators in the Weyl limit-circle case, Differ. equ. 25, 394-402 (1989) · Zbl 0702.34018
[12] Wang, Z.; Wu, H.: The completeness of eigenfunctions of perturbation connected with Sturm--Liouville operators, J. syst. Sci. complex. 19, 1-12 (2006) · Zbl 1139.34024 · doi:10.1007/s11424-006-0527-0
[13] Bairamov, E.; Krall, A. M.: Dissipative operators generated by the Sturm--Liouville expression in the Weyl limit circle case, J. math. Anal. appl. 254, 178-190 (2001) · Zbl 0979.34059 · doi:10.1006/jmaa.2000.7233
[14] Krall, A. M.; Zettl, A.: Singular self-adjoint Sturm--Liouville problems, J. differential integral equations 1, 423-432 (1988) · Zbl 0723.34023
[15] Gohberg, I. C.; Krein, M. G.: Introduction to the theory of linear nonselfadjoint operators, (1969) · Zbl 0181.13504